# SDR YENA201805187205

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 50,022 hours, 17,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 7ABC INOPERATIVE.  WILL NOT TEST.   TROUBLESHOT AND FOUND A BROKEN WIRE AT CONNECTOR 7260VC, PIN B.  REPAIRED THE WIRE IAW ESPM 20-53-20. OPS CHECKED GOOD.
